HEADACHE RELIEF PM- acetaminophen, aspirin, diphenhydramine citrate tablet, film coated
Valu Merchandisers Company
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 250 mg
Aspirin 250 mg (NSAID*)
Diphenhydramine citrate 38 mg
*nonsteroidal anti-inflammatory drug
for the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include:
Allergy alert: Acetaminophen may cause severe skin reactions.
Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
These could be signs of a serious condition.
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
corn starch, crospovidone, FD&C blue #1 aluminum lake, hypromellose, maltodextrin, medium chain triglycerides, microcrystalline cellulose, polydextrose, povidone, sodium lauryl sulfate, sodium starch glycolate, sodium sulfate, stearic acid, talc, titanium dioxide, yellow iron oxide, zinc stearate
COMPARE TO THE ACTIVE INGREDIENTS IN EXCEDRIN® PM HEADACHE†
Headache Relief PM
Pain Reliever / Nighttime Sleep Aid
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
†This product is not manufactured or distributed by Novartis AG, owner of the registered trademark Excedrin® PM Headache.
PROUDLY DISTRIBUTED BY:
VALU MERCHANDISERS, CO.
5000 KANSAS AVE
KANSAS CITY, KS 66106
Best Choice 44-674
|HEADACHE RELIEF PM
acetaminophen, aspirin, diphenhydramine citrate tablet, film coated
|Labeler - Valu Merchandisers Company (868703513)|
|LNK International, Inc.||038154464||PACK(63941-674)|
|LNK International, Inc.||832867894||MANUFACTURE(63941-674)|
|LNK International, Inc.||967626305||PACK(63941-674)|
|LNK International, Inc.||868734088||PACK(63941-674)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.